# SDR IPXA2022102487468

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,977 hours, 14,019 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: A54612519200
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CENG #2 ARC WEB SUPPORT BETWEEN PRECOOLER AND BUTTERFLY PANELS HAVE CRACKS.  REMOVED AND INSTALLED PRECOOLER IAW-AMM 54-52-61-0401.
